MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3244
Medical Device Problem Codes Use of Device Problem (1670); Failure to Advance (2524)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.Unique device identifier (udi #): the udi is unknown because the lot number was not provided.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.
 
Event or Problem Description
It was reported that the during an ipg replacement surgery, the physician nicked the insulation of the lead when opening the battery pocket.The wire was superficial on top of the battery.The surgical procedure was aborted, and the physician closed the incision.The patient had no therapy at this time.Surgical intervention may take place at a future date to address the issue.
 
Additional Manufacturer Narrative
Date of event estimated.
 
Event or Problem Description
Additional information was received stating surgical intervention took place on (b)(6) 2024 where the lead was explanted and replaced to address the issue.Effective stimulation was restored.
 
Additional Manufacturer Narrative
Date of event estimated.Correction - section d - device info.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19765078
Report Number1627487-2024-09866
Device Sequence Number8624658
Product Code LGW
UDI-Device Identifier05414734406215
UDI-Public(01)05414734406215(10)26854(17)060331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2006
Device Model Number3244
Device Catalogue Number3244
Device Lot Number26854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/13/2024
09/12/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/09/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight73 KG